# SDR IPXA2025032593591

- Difficulty date: February 28, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 120,264 hours, 20,324 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: 112U46103
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - BEAM, L/H WING L/E LOWER PNL FWD SUPPORT BEAM INNER FACE, OLES 1535 ~ OLES 1540 (REPAIR).  REPAIR DAMAGE AREA I.A.W. UPS EO-93161-REQ1 REV.1.   ALL PAPERWORK REVIEWED AND C/W
